MAUDE Adverse Event Report: TIDI PRODUCTS LLC QUILTED LIMB HOLDER; 2551; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC QUILTED LIMB HOLDER; 2551; RESTRAINT, PROTECTIVE
Model Number 2551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction

Brand Name
QUILTED LIMB HOLDER; 2551
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25861960
Report Number2182318-2026-00067
Device Sequence Number5558516
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number2551
Device Catalogue Number2551
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown